# SDR GAIA00630

- Difficulty date: October 6, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N264US
- Make and model: Boeing 727251
- Aircraft serial: 19983
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING A ROUTINE MAINTENANCE CHECK, A CRACK WAS DISCOVERED AT THE PRESSURE BULKHEAD AFT OF 940 BEAM AT RBL 50.  CORRECTIVE ACTION: ACCOMPLISHED BS940 PRESSURE BULKHEAD REPAIR IAW BOEING DRAWING 65-89360. THE AIRCRAFT WAS RETURNED TO SERVICE.
